# SDR WX0A2015092472888

- Difficulty date: September 22, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N892GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49826
- Aircraft time: 65,835 hours, 39,621 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Jackscrew
- Part number: 591096271
- Part serial: 73036
- Condition: Worn
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OKAY TO INSTALL ON HORIZONTAL JACKSCREW, MOUNTING HARDWARE WORN & GIMBAL PINS WORN.  INSTALLED NEW MOUNTING HARDWARE & GIMBAL PINS ON NEW JACKSCREW IAW AMM 27-40-01.
